MAUDE Adverse Event Report: TERUMO CORP SINGLE USE GUIDEWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

TERUMO CORP SINGLE USE GUIDEWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number G-240-2527S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported to olympus that the single use guidewire tip broke during an endoscopic retrograde cholangiopancreatogram and was successfully retrieved from the patient.Additional information was requested multiple times but was not received.This event requires two reports as the reporter was unsure which device failed (two separate lot numbers).Patient identifier (b)(6) is for lot 36k.Patient identifier (b)(6) is for lot 33k.This report is for (b)(6).

Brand Name
SINGLE USE GUIDEWIRE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
TERUMO CORP
44-1, 2-chome, hatagaya
shibuya-ku, tokyo 151-0 072
JA  151-0072
MDR Report Key18504013
Report Number2429304-2024-00021
Device Sequence Number7802310
Product Code OCY
UDI-Device Identifier04953170282744
UDI-Public04953170282744
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2024
Report Date (Section F) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG-240-2527S
Device Lot Number36K
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/19/2023
Event Location Hospital
Date Report to Manufacturer12/19/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown